Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 518172, 7 pages
http://dx.doi.org/10.5402/2011/518172
Research Article

Fourier Transform of Lookback Option Price

Department of Mathematics, China Jiliang University, Hangzhou 310018, China

Received 4 September 2011; Accepted 9 October 2011

Academic Editor: H. Y. Chung

Copyright © 2011 Cheng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cheng Wang, Hailei Zou, and Juncheng Yin, “Fourier Transform of Lookback Option Price,” ISRN Applied Mathematics, vol. 2011, Article ID 518172, 7 pages, 2011. doi:10.5402/2011/518172